MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable Cardioverter Defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable Cardioverter Defibrillator (ICD)
Model Number E141
Medical Device Problem Codes Premature Discharge of Battery (1057); High impedance (1291); Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate/Inadequate Shock/Stimulation (1574); Low impedance (2285); Battery Problem (2885)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered a shock for a possible atrial fibrillation rhythm with rapid ventricular response (rvr).Low out of range shock impedance measurements were also noted.Technical services (ts) was consulted and indicated that such measurements are often indicative of an insulation issue.Additionally, delivery of a shock may adversely impact the pulse generator.As a result, ts recommended that the patient be evaluated in the clinic.No adverse patient effects were reported.This device remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ENERGEN? ICD
Common Device Name
Implantable Cardioverter Defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key24867068
Report Number2124215-2026-19938
Device Sequence Number9367806
Product Code LWP
UDI-Device Identifier00802526480720
UDI-Public(01)00802526480720(17)150614
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Recall,Notification
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/14/2015
Device Model NumberE141
Device Catalogue NumberE141
Device Lot Number123580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer06/26/2026
08/05/2026
08/12/2026
Not provided
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date06/29/2026
08/11/2026
08/12/2026
09/04/2026
Date Device Manufactured06/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient SexMale